兰州大学机构库

Browse/Search Results:  1-10 of 299 Help

Selected(0)Clear Items/Page:    Sort:
High order schemes for the tempered fractional diffusion equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2016, 卷号: 42, 期号: 3, 页码: 543-572
Authors:  Li, C;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
Adobe PDF(805Kb)  |  Favorite  |    Submit date:2017/01/12
Tempered fractional calculus  Tempered-WSGD operator  Superconvergent  Stability and convergence  
HIGH-ORDER QUASI-COMPACT DIFFERENCE SCHEMES FOR FRACTIONAL DIFFUSION EQUATIONS 期刊论文
Communications in Mathematical Sciences, 2017, 卷号: 15, 期号: 5, 页码: 1183-1209
Authors:  Yu, YY;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Yu, YY (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
Adobe PDF(290Kb)  |  Favorite  |    Submit date:2018/01/19
space fractional derivative  tempered space fractional derivative  WSGD discretization  quasi-compact difference scheme  numerical stability and convergence  
A second-order numerical method for two-dimensional two-sided space fractional convection diffusion equation 期刊论文
APPLIED MATHEMATICAL MODELLING, 2014, 卷号: 38, 期号: 13, 页码: 3244-3259
Authors:  Chen, MH(陈明华);  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(512Kb)  |  Favorite  |    Submit date:2015/12/16
Space fractional convection diffusion equation  Numerical stability  Crank-Nicolson scheme  Two-dimensional two-sided fractional PDE  Alternating direction implicit method  
Hermite Cubic Spline Collocation Method for Nonlinear Fractional Differential Equations with Variable-Order 期刊论文
SYMMETRY-BASEL, 2021, 卷号: 13, 期号: 5
Authors:  Zhao, Tinggang;  Wu, YJ(伍渝江)
Adobe PDF(705Kb)  |  Favorite  |    Submit date:2021/06/17
collocation methodfractional calculushermite cubic splinefractional burgers equation  
Stable numerical solution to a Cauchy problem for a time fractional diffusion equation 期刊论文
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2014, 卷号: 40, 页码: 128-137
Authors:  Wei, T(魏婷);  Zhang, ZQ;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(799Kb)  |  Favorite  |    Submit date:2015/12/16
Ill-posed problem  Cauchy problem  Fractional diffusion equation  Boundary element method  Tikhonov regularization  
HIGH ORDER ALGORITHMS FOR THE FRACTIONAL SUBSTANTIAL DIFFUSION EQUATION WITH TRUNCATED LEVY FLIGHTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2015, 卷号: 37, 期号: 2, 页码: A890-A917
Authors:  Chen, MH;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Gansu Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(373Kb)  |  Favorite  |    Submit date:2017/01/12
fractional substantial diffusion equation  truncated Levy flights  high order algorithm  multigrid method  inverse discrete Fourier transform  numerical stability and convergence  
Superlinearly convergent algorithms for the two-dimensional space-time Caputo-Riesz fractional diffusion equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2013, 卷号: 70, 页码: 22-41
Authors:  Chen, MH(陈明华);  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(354Kb)  |  Favorite  |    Submit date:2015/12/16
Space-time Caputo-Riesz fractional  diffusion equation  Numerical stability  Convergence  
DISCONTINUOUS GALERKIN METHODS AND THEIR ADAPTIVITY FOR THE TEMPERED FRACTIONAL (CONVECTION) DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 6, 页码: 809-837
Authors:  Wang, Xudong;  Deng, Weihua
Adobe PDF(440Kb)  |  Favorite  |    Submit date:2020/07/13
Adaptive DG methods  Tempered fractional equations  Posteriori error estimate  
Second-order LOD multigrid method for multidimensional Riesz fractional diffusion equation 期刊论文
BIT NUMERICAL MATHEMATICS, 2014, 卷号: 54, 期号: 3, 页码: 623-647
Authors:  Chen, MH(陈明华);  Wang, YT;  Cheng, X;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2015/12/16
Riesz fractional diffusion equation  Second-order discretization  Toeplitz and circulant matrices  Multigrid method  
Polynomial Spectral Collocation Method for Space Fractional Advection-Diffusion Equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2014, 卷号: 30, 期号: 2, 页码: 514-535
Authors:  Tian, WY;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(628Kb)  |  Favorite  |    Submit date:2015/12/16